Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 7, NWS Duluth, MN

June 10, 2021Sawyer County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jun 10, 2021, 8:21 PM CDT for Sawyer County, Wisconsin. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2021, 8:21 PM CDT (01:21 UTC)
Expired
Jun 10, 2021, 9:00 PM CDT
In force
39 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Sawyer County, WI

The radar

The Duluth radar (KDLH), 122 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:55 PM CDTHAIL 1.253 Se Northwoods Beach, WIMPING REPORT OF HALF DOLLAR-SIZED HAIL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2021-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2021-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1246 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2436 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

535 
WUUS53 KDLH 110121
SVRDLH
WIC113-110200-
/O.NEW.KDLH.SV.W.0007.210611T0121Z-210611T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
821 PM CDT Thu Jun 10 2021

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  Western Sawyer County in northwestern Wisconsin...

* Until 900 PM CDT.

* At 819 PM CDT, a severe thunderstorm was located over Round Lake, 
  or near Chippewa Flowage West, moving southeast at 10 mph. Trained 
  spotters reported golf ball size hail 6 miles east of Hayward at 
  818 PM.

  HAZARD...Golf ball size hail.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Chief Lake on Chippewa Flowage, Chippewa Flowage West, Chippewa 
  Flowage East and New Post.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud-to-ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Duluth MN.

&&

LAT...LON 4602 9141 4607 9127 4589 9100 4575 9133
TIME...MOT...LOC 0119Z 330DEG 8KT 4599 9131 

HAIL...1.75IN
WIND...<50MPH
 
$$

JTS
1 follow-up statement
780 
WWUS53 KDLH 110137
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
837 PM CDT Thu Jun 10 2021

WIC113-110200-
/O.CON.KDLH.SV.W.0007.000000T0000Z-210611T0200Z/
Sawyer WI-
837 PM CDT Thu Jun 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN SAWYER COUNTY...

At 836 PM CDT, a severe thunderstorm was located over Chippewa 
Flowage West, moving southeast at 10 mph. This storm has a history 
of producing golf ball size hail.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Chippewa Flowage West, Chippewa Flowage East, Round Lake, Couderay,
New Post, Chief Lake on Chippewa Flowage, Little Round Lake, Chief
Lake, Lac Courte Oreilles Reservation, and Chippewa Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Duluth MN.

&&

LAT...LON 4601 9139 4605 9128 4589 9100 4575 9133
TIME...MOT...LOC 0136Z 330DEG 8KT 4596 9128 

HAIL...1.00IN
WIND...<50MPH
 
$$

JTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:38 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 10, 6:38 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
638 PM CDT Thu Jun 10 2021

.DISCUSSION...(This evening through Wednesday)
Issued at 328 PM CDT Thu Jun 10 2021

Summary: Hot temperatures continue into the afternoon with heat
advisories over our southwest counties. A couple areas of storms
have been forming along a line of convergence south of 210. There
are additional storms forming in northwest WI along some lingering
boundaries. We are in a marginal risk today for some severe weather
with the primary threats being large hail and damaging winds. Storms
will slowly diminish overnight and areas near the Lake may receive
some dense fog. Another round of showers and storms is expected for
tomorrow. Drier conditions return Saturday.

A cold front was observed sliding across northern MN this morning.
This boundary is expected to stall out over NW WI this afternoon and
evening. South of this boundary thermal ridging into our CWA along
with southwesterly flow will bring hot and humid conditions to our
southwestern counties. Heat indicies for southern Cass, Crow Wing,
Pine, and Burnett may reach triple digits! We have a heat advisory
out for these counties and the bordering counties have a special
weather statement for excessive heat.

With the warm air protruding into the region once again today we
expect a lake breeze to form once again off of Lake Superior today.
As the boundary rushes inland it will encounter a warm and moist
environment ideal for thunderstorm development. Unstable air will be
in place south of the synoptic frontal boundary with MLCAPEs rising
into the 2,000 to 3,000 J/kg range. One of the more limiting factors
for severe weather in the area is the lack of deep layer shear with
our bulk shear in the 20-30 kt range. The SPC has kept NW WI in a
marginal threat for severe weather today. This seems like a good bet
given the lack of synoptic drivers over the region today. Mid level
lapse rates are between 6-7 C/km and could promote some hail growth.
Gusty winds from outflows within a steep low level lapse rate
environment could also cause isolated damage. Additionally, the
morning sounding over MPX recorded 1.29 inches of PW which is
slightly above the 75th percentile for this time of year. This could
lead to some sparse spots of heavy downpours.

Overnight, we have several areas of interest to watch. The
remaining moisture and warm temperates over Lake Superior will
likely generate some dense fog near the Lake. A few of the models
are strongly suggesting that the fog will seep further inland and
may linger through the early morning hours. Much further out west
over the High Plains a QLCS is likely to be moving across the
region and towards northern MN. Most of the models are hinting at
the line of storms weakening and sliding to the southeast as they
approach. This scenario seems the most likely with an upper level
ridge still in place over our region and the majority of the low
level jet being shunted off to the southeast. While the strongest
forcing is expected to out run these storms we will still likely
see some rain and embedded storms move in during the morning. As
we head into the afternoon and evening, the cold front that
generated the storms over the High Plains will pivot over the
region and could spark additional storms. As of this update our
region is not highlighted within a severe category by SPC.
However, there are a few models trending towards a corridor of
higher instability within the southeast sector of our CWA. We may
be bumped up a category with the next issuance of severe outlooks.

Heading into the weekend things look much drier with a surface high
pressure moving across the Midwest. Highs will fluctuate around the
80s for the most part with overnight lows dropping into the 50s.
There is a slim chance of some precipitation Sunday evening as an
upper level jet moves over head with a few vort maxes. However,
there is not much model agreement at this time. The better chance
for some widespread rain looks to be into the Thursday time frame. A
vertically stacked low moves across southern Canada with its cold
front branched across the Upper Midwest providing a chance for rain
and storms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 638 PM CDT Thu Jun 10 2021

VFR conditions largely remain in place this evening, thanks to
drier air filtering in from the north. The exception is across our
southern areas, particularly over northwest Wisconsin as there are
some clusters of showers and thunderstorms that have developed
along a surface boundary. Some of these storms have become strong
to severe east of HYR. This will very likely impact the HYR TAF
terminal over the next few hours, at least, and possibly for BRD
and DLH, although it is less likely for these locations to see big
impacts to flight categories. The other major area of focus will
be on marine-layer fog and low stratus developing off Lake
Superior this evening and overnight, impacting DLH. IFR/LIFR
conditions at DLH are anticipated, which may make its way towards
HIB and possibly HYR overnight tonight. Another round of showers
and thunderstorms are expected to make its way from west to east
Friday morning, with yet another round of storms Friday afternoon.

&&

.MARINE...
Issued at 328 PM CDT Thu Jun 10 2021

Satellite reveals some fog still lingering along the North Shore
this afternoon. We expect fog to expand once again overnight and we
will likely expand the advisory to include the South Shore. Isolated
convection is slowly populating across NW WI and the vast majority
of it will likely stay south of the Lake. Saxon Harbor has the
better odds of seeing storms then the other near shore waters.
Additionally, overnight a northeast wind will enhance and waves 2-4
ft will build along the Apostle Islands. A small craft advisory has
been issued for this hazard. As we head into the morning hours the
advisory will likely be expanded to the head of the Lake and
potentially the portions of the North Shore due to wind gusts
upwards of 25 kts and building waves.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  52  62  51  81 /  20  60  40   0
INL  60  81  53  82 /  20  70  30   0
BRD  67  85  56  84 /  30  60  10   0
HYR  62  88  54  83 /  40  70  50   0
ASX  49  66  50  82 /  30  50  50   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT this evening for WIZ006.

MN...Heat Advisory until 7 PM CDT this evening for MNZ033-034-038.

LS...Dense Fog Advisory until 9 AM CDT Friday for LSZ140>145.

     Small Craft Advisory from 2 AM to 11 AM CDT Friday for LSZ150.

&&

DISCUSSION...Britt
AVIATION...JTS
MARINE...Britt
Hazardous weather outlook, Jun 10, 3:26 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
326 PM CDT Thu Jun 10 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-112030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
326 PM CDT Thu Jun 10 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

A Heat Advisory is in effect from 1 PM this afternoon, to 7 PM
this evening for southern Cass, Crow Wing, Pine and Burnett
counties. Heat indices will be around 100 degrees through this
timeframe.

Isolated severe thunderstorms are possible late this
afternoon and evening over much of northwest Wisconsin, as well as
southeast Carlton and Pine counties in Minnesota. Large hail and
damaging winds are the main hazards. There is a chance of
thunderstorms elsewhere in northeast Minnesota through tonight.
Gusty winds, brief heavy rain, and frequent lightning are
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There are chances of thunderstorms Friday and Friday night, as
well as Sunday afternoon.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed through the evening.

LSZ121-140>148-150-112030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
326 PM CDT Thu Jun 10 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Scattered thunderstorms will affect the nearshore waters into tonight.
Brief heavy rain, gusty winds, small hail, and higher waves may
be found near the storms.

Areas of fog will affect the nearshore waters, especially the
North Shore down into the Twin Ports. The visibility may increase
for a time late this afternoon and evening before they drop again
overnight. Fog is also expected to develop along the South Shore
later tonight. Dense Fog Advisories are in effect.

Increasing northeast winds tonight will build waves, especially
along the Outer Apostle Islands where a Small Craft Advisory is in
effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty northeast winds Friday may lead to hazardous conditions for
small craft, especially from Two Harbors to the Twin Ports to
Port Wing and the Outer Apostle Islands.

Areas of fog will linger through the morning.

There will be chances for more thunderstorms Friday into Sunday.

Melde

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Jun 10, 7:41 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
741 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             BUTTERNUT               46.01N 90.50W
06/10/2021  M1.50 INCH       ASHLAND            WI   BROADCAST MEDIA

            VIEWER PHOTOS PASSED ALONG TO WAOW-TV OF
            SEVERAL HAILSTONES ABOUT 1.5 INCHES IN
            DIAMETER. PHOTOS SHARED VIA SOCIAL MEDIA.
            TIME ESTIMATED BY RADAR.

&&

JTS
Local storm report, Jun 10, 7:43 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
743 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             6 W SEELEY              46.11N 91.48W
06/10/2021  M0.70 INCH       SAWYER             WI   TRAINED SPOTTER

&&

JTS
Special weather statement, Jun 10, 7:44 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Duluth MN
744 PM CDT Thu Jun 10 2021

WIZ008-110115-
Sawyer-
744 PM CDT Thu Jun 10 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAWYER COUNTY...

At 744 PM CDT, a strong thunderstorm was near Round Lake, or 7 miles
northeast of Hayward, moving southeast at 10 mph.

Wind gusts up to 50 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

Locations impacted include...
Hayward, Chippewa Flowage West, Chippewa Flowage East, Round Lake,
Seeley, Chief Lake on Chippewa Flowage, Little Round Lake, New Post,
Spider Lake, Northwoods Beach, Chief Lake, Lac Courte Oreilles
Reservation, Grindstone Lake, Moose Lake Sawyer County, Chippewa
Lake, Nelson Lake, Reserve, and Lac Courte Oreilles.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4607 9152 4616 9133 4615 9128 4601 9100
      4581 9134
TIME...MOT...LOC 0044Z 316DEG 9KT 4606 9134

Melde
Special weather statement, Jun 10, 7:56 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Duluth MN
756 PM CDT Thu Jun 10 2021

WIZ003-008-009-110130-
Price-Sawyer-Ashland-
756 PM CDT Thu Jun 10 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
ASHLAND...NORTHERN PRICE AND EASTERN SAWYER COUNTIES...

At 754 PM CDT, an area of strong thunderstorms were located over
eastern Sawyer, southern Ashland, and much of Price Counties. They
were moving southeast at 15 mph.

Wind gusts up to 50 mph and penny size hail can be expected with
the stronger storms. Heavy downpours can also be expected.

Locations impacted include...
Park Falls, Chippewa Flowage East, Phillips, Fifield, Winter, Kennan,
Connors Lake, Wilson Lake Near Phillips, Loretta, Butternut Lake,
Blaisdell Lake, Musser Lake, Moose Lake Sawyer County, and Lac Courte
Oreilles Reservation.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4563 9068 4564 9097 4592 9117 4618 9076
      4574 9016 4550 9068
TIME...MOT...LOC 0054Z 313DEG 12KT 4588 9072

Melde
Special weather statement, Jun 10, 8:13 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Duluth MN
813 PM CDT Thu Jun 10 2021

WIZ008-110145-
Sawyer-
813 PM CDT Thu Jun 10 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAWYER COUNTY...

At 811 PM CDT, a strong thunderstorm was over Round Lake, or near
Chippewa Flowage West, moving southeast at 10 mph. Dime sized hail
was reported 6 miles east of Hayward at 808 PM.

Wind gusts up to 35 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Little Round Lake around 815 PM CDT.
  Chippewa Flowage West, Chief Lake on Chippewa Flowage and New Post
  around 845 PM CDT.

Other locations impacted by this storm include Reserve, Northwoods
Beach, Chief Lake, Lac Courte Oreilles Reservation, Grindstone Lake,
Chippewa Lake and Lac Courte Oreilles.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4604 9144 4608 9131 4589 9106 4578 9141
TIME...MOT...LOC 0111Z 335DEG 9KT 4600 9134

JTS
Local storm report, Jun 10, 8:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
814 PM CDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             HAYWARD                 46.01N 91.48W
06/10/2021  E0.70 INCH       SAWYER             WI   TRAINED SPOTTER

            6 MILES E OF HAYWARD ON HIGHWAY B;
            INTERSECTION OF B & K.

&&

KSE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:01 PM CDTSpecial Weather StatementDLHSawyer29 min
Jun 10, 7:02 PM CDTSpecial Weather StatementDLHPrice28 min
Jun 10, 7:10 PM CDTSpecial Weather StatementDLHPrice20 min
Jun 10, 7:10 PM CDTSpecial Weather StatementDLHSawyer35 min
Jun 10, 7:25 PM CDTAreal Flood AdvisoryDLHAshland, Price, Sawyer3 hr
Jun 10, 7:31 PM CDTSpecial Weather StatementDLHSawyer29 min
Jun 10, 7:38 PM CDTSpecial Weather StatementDLHSawyer22 min
Jun 10, 7:44 PM CDTSpecial Weather StatementDLHSawyer31 min
Jun 10, 7:56 PM CDTSpecial Weather StatementDLHPrice34 min
Jun 10, 8:13 PM CDTSpecial Weather StatementDLHSawyer32 min
Jun 10, 9:01 PM CDTSpecial Weather StatementDLHSawyer14 min
Jun 10, 9:15 PM CDTSpecial Weather StatementDLHSawyer15 min
Jun 10, 9:29 PM CDTSpecial Weather StatementDLHSawyer16 min
Jun 11, 12:02 AM CDTSpecial Weather StatementDLHIron13 min
Jun 11, 2:33 AM CDTSpecial Weather StatementDLHIron27 min
Jun 11, 6:50 AM CDTDense Fog AdvisoryDLHAshland, Bayfield, Douglas, Iron4 hr
Jun 11, 7:00 AM CDTBeach Hazards StatementDLHDouglas14 hr
Jun 11, 9:50 AM CDTSevere Thunderstorm WarningDLHDouglas25 min
Jun 11, 10:18 AM CDTSpecial Weather StatementDLHDouglas27 min
Jun 11, 4:55 PM CDTSpecial Weather StatementDLHBayfield20 min
Jun 11, 5:16 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield44 min
Jun 11, 5:40 PM CDTSpecial Weather StatementDLHSawyer20 min
Jun 11, 5:57 PM CDTSpecial Weather StatementDLHSawyer33 min
Jun 11, 6:30 PM CDTSpecial Weather StatementDLHIron30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.